MathSciNet Relay Station
MathSciNet bibliographic data
MR1448820 (98b:65143) 65R20 (34G20 45K05 65M60)
Lin, Y. P. On maximum norm estimates for Ritz-Volterra projection with applications to some time dependent problems. J. Comput. Math. 15 (1997), no. 2, 159–178.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement